# SDR IPXA10162068

- Difficulty date: August 14, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 10,325 hours, 6,397 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR VALIDATION SURVEY, FWD CARGO PIT FLOOR PANEL 252XJ REQUIRES  RE REPLACEMENT.  FABRICATED NEW FWD CARGO PIT FLOOR PANEL 252XJ IAW EO A300-5320-16407-D, APPENDIX C.
